Zur Schraubentheorie von Sir Robert Ball.

F. Klein

Mathematische Annalen (1906)

  • Volume: 62, page 419-448
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein, F.. "Zur Schraubentheorie von Sir Robert Ball.." Mathematische Annalen 62 (1906): 419-448. <http://eudml.org/doc/158267>.

author = {Klein, F.},
journal = {Mathematische Annalen},
language = {ger},
pages = {419-448},
title = {Zur Schraubentheorie von Sir Robert Ball.},
url = {http://eudml.org/doc/158267},
volume = {62},
year = {1906},

AU - Klein, F.
TI - Zur Schraubentheorie von Sir Robert Ball.
JO - Mathematische Annalen
PY - 1906
VL - 62
SP - 419
EP - 448
LA - ger
UR - http://eudml.org/doc/158267
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.